Discussions that mention prozac

Thyroid Disorders board


Hi mandy :wave: I hope you find an Angel on here to help you. :angel: I do not have enough education in the subject to help you. But, I do know it can be sad when you get very few responses to a post.

I want to say you are doing very well to do your own research and to understand about different drugs and interactions. Doctors are by NO MEANS perfect and while you have to put some faith in them - you also have to take control of what you put in your body. It is a balancing act.

I had one doctor keep telling me I didn't havea thyroid problem and he wanted to increase my Prozac. I knew in my heart that was wrong. I held off for 2 weeks and finally gave in and increased my Prozac dose. I even mentioned the day before, "I feel like I am putting poison in my body." And within about 36 hours of taking 2 high doses I broke out in hives all over my body.

My point is listen to your inner voice. If your inner voice is telling you that you can't wait - then don't. Try to find another doctor. Don't ignore what your body is telling you. If this doctor's only thought seems to be your not taking your meds right and YOU KNOW YOU ARE then find someone else. That doctor hasn't got your best interest at heart. :( He would do better just to say, "I don't know how to help you ... let's find you someone else." Than to think it must be you. Just because he can't figure out what is wrong.